MAUDE Adverse Event Report: INSET II; SET, ADMINISTRATION, INTRAVASCULAR

INSET II; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 1002822
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 8021545.Manufacturing site: 3003442380.
 
Event or Problem Description
It was reported that patient faced adhesive patch and cannula housing detached from spring prior to insertion on (b)(6) 2026.The patient experienced high blood glucose levels and received treatment with correction bolus via pump.The patient replaced infusion set and resumed insulin deliveries successfully.

Brand Name
INSET II
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer Contact
pamela meadows
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
3367062840
MDR Report Key24753275
Report Number3003442380-2026-89912
Device Sequence Number21365635
Product Code FPA
UDI-Device Identifier05705244018273
UDI-Public05705244018273
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1002822
Device Lot Number6012639
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale